MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR; HEATING PAD

CONAIR CORPORATION CONAIR; HEATING PAD
Model Number HP01X
Health Effect - Clinical Code Injury (2348)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 4/10/2018 - we have requested be returned to the manufacturer for an investigation.To date we have not received the device.
 
Event or Problem Description
On 04/10/2018 - per the consumers attorney, the consumer was injured while in use of this product.We are currently waiting for the attorney to provide additional details that caused the injury.

Brand Name
CONAIR
Common Device Name
HEATING PAD
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd
stamford 06902
MDR Report Key7412208
Report Number1222304-2018-00005
Device Sequence Number1372785
Product Code IRT
UDI-Device Identifier00074108355560
UDI-Public00074108355560
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberHP01X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR